Welcome to the Anxiety Community Forum, a friendly space for discussion, help and support with mental health issues. Please register to post and use the extra features available to members. Click here to register.Everyone is welcome!
So my fiancee had a follow-up this morning with the doc who prescribed her Lexapro. It's apparently caused her to gain a fair amount of weight, so he's weaning her off of Lexapro and putting her on Wellbutrin. That's the only side effect she's experienced though. And that's a very common side effect of Lexapro and similar meds.
Hey there - I’ve been on Lexapro on and off for several years and had good results with it. It take a while to really get to the full effect (2-4 weeks), but after that it just helps me manage the symptoms a lot better. I won’t say the anxiety goes completely away, but it doesn’t knock me down as much and I can handle it so much better. I’m on 10 mg.
I've been on Lexapro for probably a decade. I don't notice any side effects and it took several weeks to really get it into my system and feel better. Like H&H said, it doesn't kill the anxiety, but it has made it manageable. I've also stopped taking it a few times after feeling better and did experience some very minor withdrawals (zaps). I did find, however, that I needed to be on the meds so I restarted the script.